Scrambled Brains

Tapering off of Prednisone is hard. I’m nearly a week into 40 mg and I’m still getting headaches. I’ve had one all day and I’ve tried everything from taking some Tylenol to drinking coffee. It’s really low grade, maybe about a 4, but it hasn’t budged.

I’m scheduled to drop down to 30 mg after 10 days and then 20 mg after that. I’ve heard horror stories of people having to drop down from 1000 mg, so thank God I’m not in that situation. I can’t imagine the side effects from that crazy dose. I’d probably swell up like a balloon, try to drink the entire Pacific Ocean, and probably burn down a building.

I feel like the one benefit from all of this that I know I’ll never mess with any sort of hard drugs. Feelings of withdrawal are killer. I’m always tired, I get headaches, I sweat like a pig, after a long day it feels like my legs are gonna fall off, and you can forget ever feeling full. It’s a real struggle, but I know I’ll feel a lot happier once this is all done.

Not much has been going on. I’ve mostly been either eating, sleeping, or watching Netflix since Friday night. I actually finished Merlin finally last night/this morning and I’ve decided to start watching season 2 of Orange is the New Black. I just finished up episode 2.

The anonymous messenger from Friday hasn’t come back at all either, so there’s that off my back.

On Saturday my dad forgot me at my family’s restaurant and I wasn’t able to go home for several hours since I wasn’t the one who drove. I just sat there and was glad I had my 3DS with me, so I played Animal Crossing until he was able to come back from work and get me. I wasn’t too happy, I can tell you that.

Also, consider adding scrambled eggs to your hamburger. I had a Prednisone craving this morning and it turned out amazingly.

This is definitely a low energy day. Sorry guys, I don’t have much else to talk about today.

Advertisements

One thought on “Scrambled Brains”

  1. Have you considered tapering off more slowly? Not everyone can go off Prednisone fast, speak to your Doctor about this. It is not a “race” and your Adrenal Gland can not be rushed into producing it’s own Cortisol / Hormones. It takes time and everyone’s body reacts different to the taper process. Hope you feel better soon.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s